RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 3, Pages 385–389 (Mi mz955)  

On rearrangements of the double Haar system

D. Z. Marshan

Abkhazian State University

DOI: https://doi.org/10.4213/mzm955

Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:3, 333–336

Bibliographic databases:

UDC: 517.512
Received: 14.04.1999
Revised: 20.11.1999

Citation: D. Z. Marshan, “On rearrangements of the double Haar system”, Mat. Zametki, 68:3 (2000), 385–389; Math. Notes, 68:3 (2000), 333–336

Citation in format AMSBIB
\Bibitem{Mar00}
\by D.~Z.~Marshan
\paper On rearrangements of the double Haar system
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 3
\pages 385--389
\mathnet{http://mi.mathnet.ru/mz955}
\crossref{https://doi.org/10.4213/mzm955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819141}
\zmath{https://zbmath.org/?q=an:1015.42020}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 3
\pages 333--336
\crossref{https://doi.org/10.1007/BF02674556}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900007}


Linking options:
  • http://mi.mathnet.ru/eng/mz955
  • https://doi.org/10.4213/mzm955
  • http://mi.mathnet.ru/eng/mz/v68/i3/p385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:142
    Full text:74
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020